American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05B35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Petter Brändén and Luca Moci. The multivariate arithmetic Tutte polynomial. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Luca Moci. A Tutte polynomial for toric arrangements. Trans. Amer. Math. Soc. 364 (2012) 1067-1088. MR 2846363.
Abstract, references, and article information
View Article: PDF

[3] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information
View Article: PDF

[4] Federico Ardila and Alexander Postnikov. Combinatorics and geometry of power ideals. Trans. Amer. Math. Soc. 362 (2010) 4357-4384. MR 2608410.
Abstract, references, and article information
View Article: PDF

[5] Dirk Vertigan. Latroids and their representation by codes over modules. Trans. Amer. Math. Soc. 356 (2004) 3841-3868. MR 2058508.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Jeremy L. Martin. Geometry of graph varieties. Trans. Amer. Math. Soc. 355 (2003) 4151-4169. MR 1990580.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] George M. Bergman. Constructing division rings as module-theoretic direct limits. Trans. Amer. Math. Soc. 354 (2002) 2079-2114. MR 1881031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Manoel Lemos and James Oxley. A sharp bound on the size of a connected matroid. Trans. Amer. Math. Soc. 353 (2001) 4039-4056. MR 1837219.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Eva Maria Feichtner and Günter M. Ziegler. On cohomology algebras of complex subspace arrangements. Trans. Amer. Math. Soc. 352 (2000) 3523-3555. MR 1694288.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Jonathan Wiens and Sergey Yuzvinsky. De Rham cohomology of logarithmic forms on arrangements of hyperplanes. Trans. Amer. Math. Soc. 349 (1997) 1653-1662. MR 1407505.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Geoff Whittle. On Matroids Representable over $GF(3)$ and Other Fields. Trans. Amer. Math. Soc. 349 (1997) 579-603. MR 1407504.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Thomas Zaslavsky. Strong Tutte functions of matroids and graphs . Trans. Amer. Math. Soc. 334 (1992) 317-347. MR 1080738.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Jürgen Richter and Bernd Sturmfels. On the topology and geometric construction of oriented matroids and convex polytopes . Trans. Amer. Math. Soc. 325 (1991) 389-412. MR 994170.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Günter M. Ziegler. Matroid representations and free arrangements . Trans. Amer. Math. Soc. 320 (1990) 525-541. MR 986703.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Geoff Whittle. A generalisation of the matroid lift construction . Trans. Amer. Math. Soc. 316 (1989) 141-159. MR 957084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] James G. Oxley. The binary matroids with no $4$-wheel minor . Trans. Amer. Math. Soc. 301 (1987) 63-75. MR 879563.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] James G. Oxley. On nonbinary $3$-connected matroids . Trans. Amer. Math. Soc. 300 (1987) 663-679. MR 876471.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Joseph P. S. Kung. Growth rates and critical exponents of classes of binary combinatorial geometries . Trans. Amer. Math. Soc. 293 (1986) 837-859. MR 816330.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Curtis Greene and Thomas Zaslavsky. On the interpretation of Whitney numbers through arrangements of hyperplanes, zonotopes, non-Radon partitions, and orientations of graphs . Trans. Amer. Math. Soc. 280 (1983) 97-126. MR 712251.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] J. Kahn and J. P. S. Kung. Varieties of combinatorial geometries . Trans. Amer. Math. Soc. 271 (1982) 485-499. MR 654846.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] James G. Oxley. On connectivity in matroids and graphs . Trans. Amer. Math. Soc. 265 (1981) 47-58. MR 607106.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Hien Q. Nguyen. Weak cuts of combinatorial geometries . Trans. Amer. Math. Soc. 250 (1979) 247-262. MR 530054.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Hien Quang Nguyen. Semimodular functions and combinatorial geometries . Trans. Amer. Math. Soc. 238 (1978) 355-383. MR 0491269.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Tom Brylawski. The broken-circuit complex . Trans. Amer. Math. Soc. 234 (1977) 417-433. MR 468931.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Neil L. White. The bracket ring of a combinatorial geometry. II. Unimodular geometries . Trans. Amer. Math. Soc. 214 (1975) 233-248. MR 0447023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Dean Lucas. Weak maps of combinatorial geometries . Trans. Amer. Math. Soc. 206 (1975) 247-279. MR 0371693.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Tom Brylawski. Modular constructions for combinatorial geometries . Trans. Amer. Math. Soc. 203 (1975) 1-44. MR 0357163.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Neil L. White. The bracket ring of a combinatorial geometry. I . Trans. Amer. Math. Soc. 202 (1975) 79-95. MR 0387095.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Thomas A. Dowling and Richard M. Wilson. The slimmest geometric lattices . Trans. Amer. Math. Soc. 196 (1974) 203-215. MR 0345849.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Richard A. Brualdi. Weighted join semilattices and transversal matroids . Trans. Amer. Math. Soc. 191 (1974) 317-328. MR 0382039.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2